Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On cyclic vectors of weighted shifts

Author: M. Rabindranathan
Journal: Proc. Amer. Math. Soc. 44 (1974), 293-299
MSC: Primary 47B37
MathSciNet review: 0350491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions on a sequence are given in order that the linear manifold spanned by its right translates is dense in certain Hilbert spaces of sequences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37

Additional Information

PII: S 0002-9939(1974)0350491-4
Keywords: Cyclic vector, weighted sequence space, shift operator, outer function
Article copyright: © Copyright 1974 American Mathematical Society